# SDR CALA2025072106763

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 116,604 hours, 25,074 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067002
- Part serial: 0728
- Condition: Fire
- Location: Zone 900
- Part time: 74,093 hours, 23,557 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: A

## Discrepancy

OVEN 205 FIRE. PBE AND FIRE EXT USED. OVEN 205 FIRE L1 DOOR PBE USED, FIRE EXTINGUISHER WAS NOT USED BUT WILL NEED TO BE INSPECTED AND RESEALED. REMOVED AND REPLACED L1 PBE AND FIRE EXTINGUISHER PER 26-26-02 SEE LOG PAGE 5616867 FOR POSITION 205 OVEN.  R&R GALLEY 205 OVEN IAW AMM 25-34-00. PERFORM OPS CHECK FOR 20 MINUTES. NO FAULTS NOTED AT THIS TIME.
